# SDR DALA2024112711254

- Difficulty date: November 26, 2024
- Submitted: November 27, 2024
- Operation: Air carrier
- Aircraft: N802NW
- Make and model: Airbus A330-323
- Aircraft serial: 0533
- Aircraft time: 93,154 hours, 12,302 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3302 DURING INSPECTION FOUND BURN MARK AT EXTERNAL FUSE SKIN FR1 AND FR2 BELOW STGR 32RH 13 INCHES. CORRECTIVE ACTION: DRILLED OUT AND REPAIRED PER A330 SRM 53-11-11-300-018. (0679181)
